Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 70, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 7, 2008, 5:16 PM CDT for 4 counties in Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 7, 2008, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Cerro Gordo County, IA, Hancock County, IA, Winnebago County, IA, Worth County, IA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:45 PM CDT | TORNADO | 6 N Mason City Airport, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDMX 072216 TORDMX IAC033-081-189-195-072300- /O.NEW.KDMX.TO.W.0070.080607T2216Z-080607T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DES MOINES IA 516 PM CDT SAT JUN 7 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN CERRO GORDO COUNTY IN NORTH CENTRAL IOWA... NORTHEASTERN HANCOCK COUNTY IN NORTH CENTRAL IOWA... SOUTHEASTERN WINNEBAGO COUNTY IN NORTH CENTRAL IOWA... SOUTHWESTERN WORTH COUNTY IN NORTH CENTRAL IOWA... * UNTIL 600 PM CDT. * AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FOREST CITY...OR 23 MILES WEST OF MASON CITY...MOVING EAST AT 51 MPH. * THE TORNADO WILL BE NEAR... FERTILE...MASON CITY AIRPORT AND HANLONTOWN BY 530 PM CDT... THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A CAR...SEEK SHELTER IN A REINFORCED BUILDING. LAT...LON 4332 9333 4315 9323 4312 9367 4326 9371 TIME...MOT...LOC 2216Z 260DEG 44KT 4318 9362 $$ COGIL
2 follow-up statements
000 WWUS53 KDMX 072226 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 526 PM CDT SAT JUN 7 2008 IAC033-081-189-195-072300- /O.CON.KDMX.TO.W.0070.000000T0000Z-080607T2300Z/ WORTH IA-WINNEBAGO IA-CERRO GORDO IA-HANCOCK IA- 526 PM CDT SAT JUN 7 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHEASTERN HANCOCK...NORTHWESTERN CERRO GORDO...SOUTHEASTERN WINNEBAGO AND SOUTHWESTERN WORTH COUNTIES... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF FOREST CITY...OR 17 MILES WEST OF MASON CITY...MOVING EAST AT 38 MPH. THE TORNADO WILL BE NEAR... FERTILE AND HANLONTOWN BY 535 PM CDT... MASON CITY AIRPORT BY 540 PM CDT... SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. LAT...LON 4315 9323 4313 9359 4327 9367 4332 9333 TIME...MOT...LOC 2226Z 261DEG 33KT 4320 9350 $$ COGIL
000 WWUS53 KDMX 072302 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 601 PM CDT SAT JUN 7 2008 IAC033-081-189-195-072311- /O.EXP.KDMX.TO.W.0070.000000T0000Z-080607T2300Z/ WORTH IA-WINNEBAGO IA-CERRO GORDO IA-HANCOCK IA- 601 PM CDT SAT JUN 7 2008 ...THE TORNADO WARNING FOR NORTHEASTERN HANCOCK...NORTHWESTERN CERRO GORDO...SOUTHEASTERN WINNEBAGO AND SOUTHWESTERN WORTH COUNTIES HAS EXPIRED... AT 556 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...AT TORNADO WARNING CONTINUES FOR PORTIONS OF NORTHEASTERN CERRO GORDO AND SOUTHEASTERN WORTH COUNTIES UNTIL 615 PM CDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR NORTHERN IOWA. LAT...LON 4315 9323 4313 9359 4327 9367 4332 9333 TIME...MOT...LOC 2226Z 261DEG 33KT 4320 9350 $$ COGIL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:15 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 7, 3:15 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 315 PM CDT SAT JUN 7 2008 .DISCUSSION... CONTINUED THREAT FOR SEVERE WEATHER ACROSS THE REGION FOR TONIGHT WITH WARM FRONTAL BOUNDARY IN PLACE OVER THE NORTHERN AREAS OF THE STATE...STRONG MOISTURE TRANSPORT NORTH AND APPROACHING WAVE ENERGY. PARAMETERS SUGGEST THAT EARLY EVENING THREAT FOR TORNADOES WILL TRANSITION TO HEAVY RAIN AND WIND THREAT AS THE NIGHT PROGRESSES. AS OF MID AFTERNOON...MOST OF THE FORECAST AREA WELL IN THE WARM SECTOR WITH INCREASING CONVERGENCE ALONG THE COLD FRONT ACROSS EASTERN NEBRASKA AND KANSAS. FOR NOW THE MAIN SEVERE THREAT WILL BE FOCUSED OVER NORTHERN/EASTERN SECTIONS WHERE CAP IS NOT PRESENT. MODELS DIFFER IN CAP EROSION OVERNIGHT WITH GFS CONTINUING TO INDICATE THE CAP WILL HOLD ACROSS THE REGION THROUGH MUCH OF THE NIGHT WITH EURO/NAM SUGGESTING A MUCH MORE MARGINAL CAP OVER THE AREA. WILL LEAN CONSERVATIVE FOR NOW TOWARD GREATER THUNDER POTENTIAL AS CONVERGENCE WEST OF THE AREA IS RATHER STRONG AND BOTH GFS/NAM CORFIDI VECTORS SUGGEST BACK BUILDING/TRAINING STORMS A PRETTY GOOD POSSIBILITY TOWARD 06Z/12Z ACROSS THE REGION. WITH THAT IN MIND... HAVE EXPANDED THE FLASH FLOOD WATCH A FEW COUNTIES FARTHER SOUTHEAST. STILL NOT A CERTAINTY FOR OVERNIGHT TONIGHT. WITH THE MAIN WAVE ARRIVING ON SUNDAY AND SUNDAY NIGHT...WILL BE LOOKING AT ANOTHER POSSIBLE HEAVY RAINFALL EVENT OVER SOUTHERN PORTIONS OF THE AREA AS ANOTHER WAVE RIDES ALONG THE BOUNDARY. AFTER TNTS STORMS EVOLVE...WILL BE REEVALUATING WHERE THE BEST PLACEMENT OF ANY NEW FF.A WILL BE. TEMPS TO CONTINUE WARM WITH MODEST LEVELS OF HUMIDITY OVER THE AREA. LARGE SCALE PATTERN REMAINS THE SAME FOR THIS PACKAGE...SO AFTER A BREAK ON TUESDAY...ANOTHER WARM AIR ADVECTION THUNDER EVENT IS POSSIBLE WED WITH MORE WET WEATHER THROUGH THURS/FRI. TIMING OF LATTER WEEK EVENT IS STILL IN QUESTION BUT CONTINUE TO FAVOR THE SLOWER EURO...WHICH IS NOW KEEPING STORMS AROUND FOR FRIDAY. GIVEN CURRENT ACTIVE WX...HAVE NOT FOCUSED HEAVILY ON EXTENDED CHANGES AND MAY HAVE TO MODIFY TIMING OF LATE WEEK PRECIP TOMORROW. NO MAJOR CHANGES TO TEMPS FOR THE BALANCE OF THE WEEK. .HYDROLOGY... DEPENDING ON THE OUTFLOW THIS EVENING POSSIBLE THAT STORMS MAY EXTEND A BIT FARTHER SOUTH OVERNIGHT TONIGHT...MANY PARAMETERS CONTINUE TO COME TOGETHER FOR ANOTHER ROUND OF HEAVY RAIN AND FLOODING TONIGHT. 300-310K MOISTURE TRANSPORT IS VERY IMPRESSIVE AS LLJ STRENGTHENS...ALONG WITH ELEVATED INSTABILITY AND HIGH END K INDEX. PWS AROUND 2 INCHES...MEAN WIND PARALLEL TO FRONT AND WEAK CORFIDI VECTOR MOVEMENT ALL SUGGEST HEAVY TRAINING RAINS. SHOULD AGAIN BE VERY EFFICIENT WITH HIGH WCDS. 300-310K MOISTURE CONVERGENCE IS ALL OVER THE PLACE AMONG MODELS HOWEVER SO HAVE BROAD BRUSHED FLASH FLOOD WATCH TO BE SAFE WITH NO FAVORED LOCATIONS. JUST ABOUT ALL AREAS ARE JUICED AND WILL NOT TAKE MUCH TO PRODUCE ADDITIONAL FLOODING. QPF AMOUNTS MAY NOT BE QUITE AS HIGH AS PREVIOUS EVENTS...BUT IT WILL NOT TAKE MUCH UNFORTUNATELY. WILL MAINTAIN THE CURRENT WATCH...BUT EXPAND A FEW COUNTIES SOUTHEAST. && .AVIATION...07/18Z OUTFLOW BOUNDARY ACRS SOUTHERN IA WITH WIDESPREAD CU THROUGHOUT IA THIS AFTERNOON. EXPECT DEVELOPMENT OF THUNDERSTORMS BY MID AFTERNOON WITH LCL MVFR TO IFR CONDITIONS IN AND AROUND TSRA. SFC WNDS WL RMN STG FROM THE SSW. EXPECT TSRA TO BECOME WDSPRD LATE TONIGHT WITH SEVERE WEATHER POSSIBLE FROM THIS AFTERNOON INTO THE OVERNIGHT TIMEFRAME. && .DMX...FLASH FLOOD WATCH TONIGHT EXPANDED SOUTHEAST TO GENERALLY ALONG AND NW OF LAMONI-KNOXVILLE-GRINNELL LINE. && SHORT TERM/AVIATION...COGIL/REV LONG TERM...REV
Hazardous weather outlook, Jun 7, 5:11 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 511 PM CDT SAT JUN 7 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074- 081>084-092>094-082215- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE- LUCAS-TAYLOR-RINGGOLD-DECATUR- 511 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ANOTHER SIGNIFICANT THUNDERSTORM EVENT IS UNFOLDING WITH SEVERE WEATHER AND HEAVY FLOODING RAINS POSSIBLE TONIGHT. ALL FORMS OF SEVERE WEATHER COULD OCCUR INCLUDING LARGE HAIL ...DAMAGING WINDS...TORNADOES AND FLASH FLOODING. RAINFALL AMOUNTS MAY REACH ONE TO TWO INCHES...AND POSSIBLY IN EXCESS OF THREE INCHES LATER IN THE EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MORE THUNDERSTORMS ARE ANTICIPATED SUNDAY WITH THE CONTINUED POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT FOR MANY AREAS AND POSSIBLY INTO NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE TONIGHT... SUNDAY AFTERNOON...AND AGAIN AROUND THURSDAY. IAZ075-085-086-095>097-082215- MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 511 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA. .DAY ONE...TONIGHT CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST TONIGHT. IF STORMS DO MATERIALIZE...THEY WOULD HAVE THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND POSSIBLE ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BETTER CHANCES FOR THUNDERSTORMS EXIST SUNDAY WITH THE POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL. .SPOTTER INFORMATION STATEMENT... THE POTENTIAL FOR SPOTTER ACTIVATION WILL EXIST THROUGH THE WEEKEND AND THROUGH NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE SUNDAY AFTERNOON AND EVENING...AND AGAIN AROUND THURSDAY. REV
In the hours before
Local storm report, Jun 7, 4:39 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
439 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 7 WNW LAKE MILLS 43.45N 93.66W
06/07/2008 M3.00 INCH WINNEBAGO IA NSSL-SHAVE
&&
STEACHOULocal storm report, Jun 7, 4:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
451 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 3 ESE NORTHWOOD 43.43N 93.16W
06/07/2008 WORTH IA STORM CHASER
SMALL DEBRIS CLOUD
&&
PODRAZIKLocal storm report, Jun 7, 5:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
501 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TORNADO 2 NNW LELAND 43.36N 93.65W
06/07/2008 WINNEBAGO IA LAW ENFORCEMENT
HOG CONFINEMENT DAMAGED.
&&
STEACHOULocal storm report, Jun 7, 5:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
503 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL SCARVILLE 43.47N 93.62W
06/07/2008 M2.00 INCH WINNEBAGO IA FIRE DEPT/RESCUE
DELAYED REPORT
&&
STEACHOULocal storm report, Jun 7, 5:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TORNADO 2 SW LAKE MILLS 43.40N 93.56W
06/07/2008 WINNEBAGO IA LAW ENFORCEMENT
HOUSE DAMAGE AND ALONG R74 ROOF BLOWN OFF SHED.
&&
STEACHOULocal storm report, Jun 7, 5:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
515 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 4 SSW THOMPSON 43.31N 93.79W
06/07/2008 WINNEBAGO IA LAW ENFORCEMENT
DELAYED REPORT OF POWERLINES DOWN.
&&
STEACHOUThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:31 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 12 days |
| Jun 7, 4:32 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 46 hr |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Humboldt | 13 days |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Webster | 10 days |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Dallas, Polk | 9 days |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Polk, Story | 7 days |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 11 days |
| Jun 7, 3:26 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 49 min |
| Jun 7, 3:34 PM CDT | Tornado Warning | DMX | Winnebago, Worth | 26 min |
| Jun 7, 3:58 PM CDT | Tornado Warning | DMX | Winnebago, Worth | 32 min |
| Jun 7, 3:59 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 30 min |
| Jun 7, 4:03 PM CDT | Tornado Warning | DMX | Hancock, Kossuth, Winnebago | 27 min |
| Jun 7, 4:25 PM CDT | Tornado Warning | DMX | Hancock, Winnebago, Worth | 50 min |
| Jun 7, 4:29 PM CDT | Tornado Warning | DMX | Worth | 19 min |
| Jun 7, 4:32 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 7, 4:33 PM CDT | Tornado Warning | DMX | Kossuth | 28 min |
| Jun 7, 4:52 PM CDT | Tornado Warning | DMX | Hancock | 23 min |
| Jun 7, 5:02 PM CDT | Tornado Warning | DMX | Worth | 28 min |
| Jun 7, 5:50 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 25 min |
| Jun 7, 5:52 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 38 min |
| Jun 7, 6:00 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas | 30 min |
| Jun 7, 6:11 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Hancock | 12 hr |
| Jun 7, 6:17 PM CDT | Tornado Warning | DMX | Cerro Gordo | 43 min |
| Jun 7, 6:32 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Webster | 43 min |
| Jun 7, 6:42 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Wright | 48 min |
| Jun 7, 6:46 PM CDT | Flash Flood Warning | DMX | Calhoun, Pocahontas, Sac | 6 hr |
| Jun 7, 6:48 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 27 min |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.